MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer complains of discordance/fluctuations in atellica im progesterone (prge) lot 330 results obtained on different days for an in-vitro fertilization (ivf) patient during their ovulation induction cycles.The customer believes that the data should gradually increase instead of fluctuating, as observed with this patient.The customer's prge empirical cutoff value (p value) is 1.5 ng/ml.The test results of this case showed that the p values exceeded 1.5 ng/ml, indicating luteinization.However, the b-ultrasound results demonstrated normal follicular growth, concluding there is an inconsistency with the clinical outcomes.The customer tested the patient with an alternate method, and the progesterone results were lower as expected.There are no allegations of adverse patient consequences in association with the event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer complains of discordance/fluctuations in atellica im progesterone (prge) lot 330 results obtained on different days for an in-vitro fertilization (ivf) patient during their ovulation induction cycles.The customer believes that the data should gradually increase instead of fluctuating, as observed with this patient.The customer's prge empirical cutoff value (p value) is 1.5 ng/ml.The test results of this case showed that the p values exceeded 1.5 ng/ml, indicating luteinization.However, the b-ultrasound results demonstrated normal follicular growth, concluding there is an inconsistency with the clinical outcomes.The customer tested the patient with an alternate method, and the progesterone results were lower as expected.There are no allegations of adverse patient consequences in association with the event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.Note: this mdr is filed for the result obtained on 26-dec-2025.Separate reports are submitted for the discordant results from the same patient obtained on 19-dec-2025 and 25-dec-2025.

Brand Name
ATELLICA IM PROGESTERONE (PRGE)
Common Device Name
RADIOIMMUNOASSAY, PROGESTERONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24045280
Report Number1219913-2026-00015
Device Sequence Number21147394
Product Code JLS
UDI-Device Identifier00630414599779
UDI-Public(01)00630414599779(10)23754330(17)260403
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K932955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberN/A
Device Catalogue Number10995659
Device Lot Number23754330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale